[Home ] [Archive]    
:: Volume 16, Issue 2 (9-2021) ::
JSRI 2021, 16(2): 343-378 Back to browse issues page
Inference about the Marshal-Olkin Bivariate Burr Type III Distribution under Random Left Censoring
Afsaneh Azizi, Abdolreza Sayyareh *1
1- , asayyareh@kntu.ac.ir
Abstract:   (44 Views)
A. Azizi and A. Sayyareh
Razi University
K.N. Toosi University of Technology
In this paper, a Marshal-Olkin bivariate model based on Burr $III$ distribution is considered under random left censoring. The maximum likelihood estimator of the unknown parameters is obtained using the direct method and Expectation Conditional Maximization algorithm. We also obtained the Fisher information matrices. To discuss the properties of the estimators obtained iteratively, a simulation study is carried out. A real data set is used to illustrate the theoretical results.
Keywords: Marshal-Oklin bivariate distribution, Burr lll distribution, ECM algorithm, pseudo likelihood, random left censoring.
Full-Text [PDF 821 kb]   (32 Downloads)    
Type of Study: Research | Subject: General
Received: 2021/09/25 | Accepted: 2021/09/19 | Published: 2021/09/19
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azizi A, Sayyareh A. Inference about the Marshal-Olkin Bivariate Burr Type III Distribution under Random Left Censoring. JSRI. 2021; 16 (2) :343-378
URL: http://jsri.srtc.ac.ir/article-1-381-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 2 (9-2021) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.03 seconds with 29 queries by YEKTAWEB 4341